# SDR ASOA2012082902137

- Difficulty date: August 10, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Part time: 987,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 349.0 WL 73.5 CORRODED BEYOND LIMITS FROM RBL 27 TO RBL 36 IAW TASK 000-53-900-509.  REPAIRED IAW  REO 601R-53-21-2342.
